# SDR HNAA2016081900252

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 59,177 hours, 66,486 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Part serial: 086
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICED ELECTRICAL ODOR IN FLIGHT DECK AND CABIN.  INSPECTED AND FOUND PSEU HAD OVERHEAT AND FAILED.  R & R PSEU IAW 32-61-50, OPS CK GOOD, OK FOR SERVICE.
